Existence of periodic orbits for vector fields via Fuller index and the averaging method

Date

2004-11-03

Authors

Benevieri, Pierluigi
Gavioli, Andrea
Villarini, Massimo

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University-San Marcos, Department of Mathematics

Abstract

We prove a generalization of a theorem proved by Seifert and Fuller concerning the existence of periodic orbits of vector fields via the averaging method. Also we show applications of these results to Kepler motion and to geodesic flows on spheres.

Description

Keywords

Vector fields on manifolds, Periodic orbits, Fuller index

Citation

Benevieri, P., Gavioli, A., & Villarini, M. (2004). Existence of periodic orbits for vector fields via Fuller index and the averaging method. Electronic Journal of Differential Equations, 2004(128), pp. 1-14.

Rights

Attribution 4.0 International

Rights Holder

Rights License